András Máthé
András Máthé
Verified email at - Homepage
Cited by
Cited by
Self-similar and self-affine sets: measure of the intersection of two copies
M Elekes, T Keleti, A Máthé
Ergodic Theory and Dynamical Systems 30 (2), 399-440, 2010
The angel of power 2 wins
A Máthé
Combinatorics, Probability and Computing 16 (3), 363-374, 2007
Measurable circle squaring
Ł Grabowski, A Máthé, O Pikhurko
Annals of Mathematics 185 (2), 671-710, 2017
Hausdorff dimension of unions of affine subspaces and of Furstenberg-type sets
K Héra, T Keleti, A Máthé
Journal of Fractal Geometry 6 (3), 263-284, 2019
Sets of large dimension not containing polynomial configurations
A Máthé
Advances in Mathematics 316, 691-709, 2017
How large dimension guarantees a given angle?
V Harangi, T Keleti, G Kiss, P Maga, A Máthé, P Mattila, B Strenner
Monatshefte für Mathematik 171 (2), 169-187, 2013
Cliques in dense inhomogeneous random graphs
M Doležal, J Hladký, A Máthé
Random Structures & Algorithms 51 (2), 275-314, 2017
Poset limits can be totally ordered
J Hladký, A Máthé, V Patel, O Pikhurko
Transactions of the American Mathematical Society 367 (6), 4319-4337, 2015
Measurable equidecompositions for group actions with an expansion property
L Grabowski, A Máthé, O Pikhurko
Journal of the European Mathematical Society 24 (12), 4277-4326, 2022
Inhomogeneous self-similar sets with overlaps
S Baker, JM Fraser, A Máthé
Ergodic Theory and Dynamical Systems 39 (1), 1-18, 2019
Borel version of the Local Lemma
E Csóka, Ł Grabowski, A Máthé, O Pikhurko, K Tyros
arXiv preprint arXiv:1605.04877, 2016
Hamilton cycles in dense vertex-transitive graphs
D Christofides, J Hladký, A Máthé
Journal of Combinatorial Theory, Series B 109, 34-72, 2014
Hausdorff dimension of metric spaces and Lipschitz maps onto cubes
T Keleti, A Máthé, O Zindulka
International Mathematics Research Notices 2014 (2), 289-302, 2014
Empirical investigation of the motivation and perception of tourists visiting the Apuseni nature park (Romania) and the relationship of tourism and natural resources
T Telbisz, Z Imecs, A Máthé, L Mari
Sustainability 15 (5), 4181, 2023
Can we assign the Borel hulls in a monotone way?
M Elekes, A Máthé
arXiv preprint arXiv:1109.4862, 2011
Generalized Hausdorff measure for generic compact sets
R Balka, A Máthé
arXiv preprint arXiv:1204.1100, 2012
Covering the real line with translates of a zero-dimensional compact set
A Máthé
Fund. Math 213 (3), 213-219, 2011
Measurable functions are of bounded variation on a set of dimension ½
A Máthé
Bulletin of the London Mathematical Society 45 (3), 580-594, 2013
Circle squaring with pieces of small boundary and low Borel complexity
A Máthé, JA Noel, O Pikhurko
arXiv preprint arXiv:2202.01412, 2022
Continuously parametrized Besicovitch sets in Rn
E Järvenpää, M Järvenpää, T Keleti, A Máthé
Annales Fennici Mathematici 36 (2), 411-421, 2011
The system can't perform the operation now. Try again later.
Articles 1–20